# SDR UIEA2018052901000

- Difficulty date: May 17, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 82,775 hours, 23,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB FOUND ON FRAME IN AFT CARGO BY LOWER AREA AT FS 1395, STR 39R, RBL 4.0. PERFORMED WEB REPAIR AT FR STA 1395, STA 39R, RBL 4.0 REF SRM 53-00-07-2R-3 REPAIR 3.
